Alert archive / Alabama / Small Craft Advisories in 2014
Small Craft Advisory 6, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Jan 16, 2014, 3:21 PM CST. It took effect at Jan 17, 2014, 12:00 PM CST. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Jan 16, 2014, 3:21 PM CST (21:21 UTC)
- In effect from
- Jan 17, 2014, 12:00 PM CST
- Expired
- Jan 18, 2014, 7:25 AM CST
- In force
- 19 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
761 WHUS74 KMOB 162121 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 321 PM CST THU JAN 16 2014 ...HAZARDOUS CONDITIONS FOR SMALL CRAFT EXPECTED FRIDAY AFTERNOON THROUGH EARLY SATURDAY MORNING... .A STRONG NORTHWESTERLY FLOW DEVELOPS IN THE WAKE OF A COLD FRONT FRIDAY AFTERNOON THROUGH EARLY SATURDAY MORNING. A MODERATE TO OCCASIONALLY STRONG WESTERLY FLOW CONTINUES OVER THE MARINE AREA LATE SATURDAY THROUGH MONDAY. GMZ631-632-650-655-170600- /O.NEW.KMOB.SC.Y.0006.140117T1800Z-140118T0900Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 321 PM CST THU JAN 16 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON FRIDAY TO 3 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON FRIDAY TO 3 AM CST SATURDAY. * WINDS: 18 TO 25 KNOTS AND GUSTY. * SEAS: BUILDING TO 3 TO 5 FEET OUT TO 20 NM. CHOPPY TO ROUGH CONDITIONS ON AREA BAYS AND SOUNDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-170600- /O.NEW.KMOB.SC.Y.0006.140117T1800Z-140118T1500Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 321 PM CST THU JAN 16 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON FRIDAY TO 9 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON FRIDAY TO 9 AM CST SATURDAY. * WINDS: 20 TO 25 KNOTS AND GUSTY. . * SEAS: SEAS BUILDING TO 6 TO 8 FEET FROM 20 TO 60 NM OUT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
052 WHUS74 KMOB 170457 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1057 PM CST THU JAN 16 2014 ...HAZARDOUS CONDITIONS FOR SMALL CRAFT EXPECTED FRIDAY AFTERNOON THROUGH EARLY SATURDAY MORNING... .A STRONG NORTHWESTERLY FLOW DEVELOPS IN THE WAKE OF A COLD FRONT FRIDAY AFTERNOON THROUGH EARLY SATURDAY MORNING. A MODERATE TO OCCASIONALLY STRONG WESTERLY FLOW CONTINUES OVER THE MARINE AREA LATE SATURDAY THROUGH MONDAY. GMZ631-632-650-655-171300- /O.CON.KMOB.SC.Y.0006.140117T1800Z-140118T0900Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 1057 PM CST THU JAN 16 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON FRIDAY TO 3 AM CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON FRIDAY TO 3 AM CST SATURDAY. * WINDS: 18 TO 25 KNOTS AND GUSTY. * SEAS: BUILDING TO 3 TO 5 FEET OUT TO 20 NM. CHOPPY TO ROUGH CONDITIONS ON AREA BAYS AND SOUNDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-171300- /O.CON.KMOB.SC.Y.0006.140117T1800Z-140118T1500Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1057 PM CST THU JAN 16 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON FRIDAY TO 9 AM CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON FRIDAY TO 9 AM CST SATURDAY. * WINDS: 20 TO 25 KNOTS AND GUSTY. . * SEAS: SEAS BUILDING TO 6 TO 8 FEET FROM 20 TO 60 NM OUT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
397 WHUS74 KMOB 171123 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 523 AM CST FRI JAN 17 2014 ...HAZARDOUS CONDITIONS FOR SMALL CRAFT EXPECTED TODAY AND TONIGHT... .A MODERATE TO STRONG WESTERLY FLOW CONTINUES OVER THE MARINE AREA THROUGH THIS MORNING FOLLOWED BY A STRONG NORTHWESTERLY FLOW IN THE WAKE OF A COLD FRONT THIS AFTERNOON...CONTINUING THROUGH EARLY SATURDAY MORNING. A MODERATE TO OCCASIONALLY STRONG WESTERLY FLOW CONTINUES OVER THE MARINE AREA LATE SATURDAY THROUGH MONDAY. ANOTHER COLD FRONT IS EXPECTED TO MOVE ACROSS THE REGION ON TUESDAY. GMZ631-632-650-655-172100- /O.CON.KMOB.SC.Y.0006.140117T1800Z-140118T0900Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 523 AM CST FRI JAN 17 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 AM CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 AM CST SATURDAY. * WINDS: 18 TO 25 KNOTS AND GUSTY. * SEAS: BUILDING TO 3 TO 5 FEET OUT TO 20 NM. CHOPPY TO ROUGH CONDITIONS ON AREA BAYS AND SOUNDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-172100- /O.CON.KMOB.SC.Y.0006.140117T1800Z-140118T1500Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 523 AM CST FRI JAN 17 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 AM CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 AM CST SATURDAY. * WINDS: 20 TO 25 KNOTS AND GUSTY. . * SEAS: SEAS BUILDING TO 6 TO 8 FEET FROM 20 TO 60 NM OUT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
238 WHUS74 KMOB 172129 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 329 PM CST FRI JAN 17 2014 ...HAZARDOUS CONDITIONS FOR SMALL CRAFT EXPECTED THROUGH EARLY SATURDAY MORNING... .A MODERATE TO STRONG NORTHWESTERLY FLOW WILL SPREAD ACROSS THE AREA THROUGH EARLY SATURDAY MORNING FOLLOWING THE PASSAGE OF A COLD FRONT. GMZ631-632-650-655-180600- /O.CON.KMOB.SC.Y.0006.000000T0000Z-140118T0900Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 329 PM CST FRI JAN 17 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SATURDAY. * WINDS: NORTHWEST 18 TO 23 KNOTS WITH OCCASIONAL HIGHER GUSTS. * SEAS: BUILDING TO 3 TO 5 FEET OUT TO 20 NM. CHOPPY TO ROUGH CONDITIONS ON AREA BAYS AND SOUNDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-180600- /O.CON.KMOB.SC.Y.0006.000000T0000Z-140118T1500Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 329 PM CST FRI JAN 17 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SATURDAY. * WINDS: NORTHWEST WINDS 20 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS. * SEAS: SEAS BUILDING TO 6 TO 8 FEET FROM 20 TO 60 NM OUT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
496 WHUS74 KMOB 180439 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1039 PM CST FRI JAN 17 2014 ...HAZARDOUS CONDITIONS FOR SMALL CRAFT EXPECTED THROUGH EARLY SATURDAY MORNING... .A MODERATE TO STRONG NORTHWESTERLY FLOW WILL SPREAD ACROSS THE AREA THROUGH EARLY SATURDAY MORNING FOLLOWING THE PASSAGE OF A COLD FRONT. GMZ631-632-650-655-180900- /O.CON.KMOB.SC.Y.0006.000000T0000Z-140118T0900Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 1039 PM CST FRI JAN 17 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SATURDAY. * WINDS: NORTHWEST 18 TO 23 KNOTS WITH OCCASIONAL HIGHER GUSTS. * SEAS: 3 TO 5 FEET. CHOPPY TO ROUGH CONDITIONS ON AREA BAYS AND SOUNDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-181245- /O.CON.KMOB.SC.Y.0006.000000T0000Z-140118T1500Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1039 PM CST FRI JAN 17 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SATURDAY. * WINDS: NORTHWEST WINDS 20 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS. * SEAS: 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
053 WHUS74 KMOB 180858 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 258 AM CST SAT JAN 18 2014 ...HAZARDOUS CONDITIONS FOR SMALL CRAFT EXPECTED THROUGH EARLY SATURDAY MORNING... .A MODERATE TO STRONG NORTHWESTERLY FLOW WILL SPREAD ACROSS THE AREA THROUGH EARLY SATURDAY MORNING FOLLOWING THE PASSAGE OF A COLD FRONT. GMZ631-632-650-655-181500- /O.EXT.KMOB.SC.Y.0006.000000T0000Z-140118T1500Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 258 AM CST SAT JAN 18 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM CST THIS MORNING. * WINDS: NORTHWEST 18 TO 23 KNOTS WITH OCCASIONAL HIGHER GUSTS. * SEAS: 3 TO 5 FEET. CHOPPY TO ROUGH CONDITIONS ON AREA BAYS AND SOUNDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-181500- /O.CON.KMOB.SC.Y.0006.000000T0000Z-140118T1500Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 258 AM CST SAT JAN 18 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. * WINDS: NORTHWEST WINDS 20 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS. * SEAS: 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
731 WHUS74 KMOB 180957 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 357 AM CST SAT JAN 18 2014 ...HAZARDOUS CONDITIONS FOR SMALL CRAFT EXPECTED THROUGH EARLY THIS MORNING AND AGAIN LATE TONIGHT INTO SUNDAY... .A MODERATE TO STRONG NORTHWESTERLY FLOW WILL SPREAD ACROSS THE AREA THROUGH EARLY THIS MORNING FOLLOWING THE PASSAGE OF A COLD FRONT...FOLLOWED BY A LULL TODAY. WIND INCREASING AGAIN THIS EVENING EXCEEDING 20 KNOTS BY MIDNIGHT TONIGHT. GMZ650-655-670-675-181800- /O.CON.KMOB.SC.Y.0006.000000T0000Z-140118T1500Z/ /O.NEW.KMOB.SC.Y.0007.140119T0600Z-140119T1800Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 357 AM CST SAT JAN 18 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST SUNDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST SUNDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. * WINDS: NORTHWEST 18 TO 23 KNOTS WITH OCCASIONAL HIGHER GUSTS...DIMINISHING BRIEFLY TODAY AND THIS EVENING THEN INCREASING AGAIN TO 20 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS BY MIDNIGHT TONIGHT AND CONTINUING THROUGH NOON SUNDAY. * SEAS: 4 TO 6 FEET...DECREASING TO 2 TO 3 FEET LATE THIS MORNING UNTIL THIS EVENING AND INCREASING AGAIN TO 6 TO 8 FEET AROUND MIDNIGHT TONIGHT AND CONTINUING THROUGH NOON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ631-632-181500- /O.CON.KMOB.SC.Y.0006.000000T0000Z-140118T1500Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- 357 AM CST SAT JAN 18 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. * WINDS: NORTHWEST 18 TO 23 KNOTS WITH OCCASIONAL HIGHER GUSTS DECREASING TO 13 TO 16 KNOTS BY NOON. * SEAS: CHOPPY TO ROUGH CONDITIONS ON AREA BAYS AND SOUNDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
200 WHUS74 KMOB 181325 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 725 AM CST SAT JAN 18 2014 ...HAZARDOUS CONDITIONS FOR SMALL CRAFT EXPECTED LATE TONIGHT INTO SUNDAY... .AS OF EARLY THIS MORNING...THE SMALL CRAFT ADVISORY FOR THIS MORNING WAS CANCELLED BECAUSE BUOY REPORTS INDICATE THAT WIND HAS FALLEN RAPIDLY WELL BELOW 20 KNOTS. WIND WILL INCREASE AGAIN THIS EVENING EXCEEDING 20 KNOTS BY MIDNIGHT TONIGHT. GMZ650-655-670-675-182130- /O.CAN.KMOB.SC.Y.0006.000000T0000Z-140118T1500Z/ /O.CON.KMOB.SC.Y.0007.140119T0600Z-140119T1800Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 725 AM CST SAT JAN 18 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST SUNDAY... ...SMALL CRAFT ADVISORY IS CANCELLED FOR THE REST OF THIS MORNING... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT ADVISORY FOR THE REST OF THIS MORNING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST SUNDAY. * WINDS: SOUTHWEST INCREASING TO 20 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS BY MIDNIGHT TONIGHT AND CONTINUING THROUGH NOON SUNDAY. * SEAS: INCREASING TO 6 TO 8 FEET AROUND MIDNIGHT TONIGHT AND CONTINUING THROUGH NOON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ631-632-181430- /O.CAN.KMOB.SC.Y.0006.000000T0000Z-140118T1500Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- 725 AM CST SAT JAN 18 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT ADVISORY. BUOY REPORTS INDICATE THAT WIND HAS FALLEN RAPIDLY WELL BELOW 20 KNOTS. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Jan 16, 12:41 PM CST, 2 hours 40 minutes earlier.
Area forecast discussion, Jan 16, 12:41 PM CST, 2 hours 40 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1241 PM CST THU JAN 16 2014
.FIRE WEATHER UPDATE...A COOL AND DRY AIRMASS IS IN PLACE ACROSS THE
REGION THIS AFTERNOON. SURFACE DEWPOINTS HAVE BEEN RUNNING LOWER THAN
ANTICIPATED ACROSS MOST LOCATIONS...WITH VALUES RANGING FROM THE
LOWER TO MID TEENS OVER MUCH OF SOUTHWEST AND SOUTH CENTRAL ALABAMA
AND THE WESTERN FLORIDA PANHANDLE AS OF NOON CST. DESPITE COOL
TEMPERATURES IN THE MID TO UPPER 40S...THE LOW DEWPOINTS HAVE
RESULTED IN CRITICALLY LOW RELATIVE HUMIDITY OVER MOST OF OUR ALABAMA
COUNTIES...WITH THE EXCEPTION OF NEAR THE COASTAL PORTIONS OF
SOUTHWEST ALABAMA. WE MADE ADJUSTMENTS TO HOURLY DEWPOINT GRIDS...
AND HAVE ISSUED A RED FLAG WARNING FOR MUCH OF SOUTHWEST AND SOUTH
CENTRAL ALABAMA UNTIL 5 PM CST TO ACCOUNT FOR THE LONG DURATION
CRITICALLY LOW RELATIVE HUMIDITY. RH WILL BE CRITICALLY LOW IN THE
WESTERN FLORIDA PANHANDLE...BUT ERC VALUES WILL NOT MEET RED FLAG
ISSUANCE CRITERIA.
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 54 37 57 26 55 / 00 05 05 00 00
PENSACOLA 53 41 58 29 53 / 00 10 10 00 00
DESTIN 51 44 58 31 52 / 00 10 10 00 00
EVERGREEN 53 33 56 24 53 / 00 05 05 00 00
WAYNESBORO 56 32 54 24 56 / 00 05 05 00 00
CAMDEN 52 32 52 24 55 / 00 05 05 00 00
CRESTVIEW 54 34 58 25 54 / 00 10 05 00 00
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING UNTIL 5 PM THURSDAY FOR THE FOLLOWING ZONES:
BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
CRENSHAW...ESCAMBIA...MONROE...WASHINGTON...WILCOX...
FL...NONE.
MS...NONE.
GM...NONE.
&&
21Hazardous weather outlook, Jan 16, 1:07 PM CST, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 107 PM CST THU JAN 16 2014 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-171200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 107 PM CST THU JAN 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT A LONG DURATION OF VERY LOW RELATIVE HUMIDITY WILL BRING CRITICAL FIRE WEATHER CONDITIONS TO MUCH OF SOUTHWEST AND SOUTH CENTRAL ALABAMA THIS AFTERNOON. A RED FLAG WARNING IS IN EFFECT FOR THESE LOCATIONS UNTIL 5 PM CST. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY LOWS WILL ONCE AGAIN DROP INTO THE MID TO UPPER 20S SATURDAY MORNING AWAY FROM THE COAST. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH WEDNESDAY. GMZ630>635-650-655-670-675-171200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 107 PM CST THU JAN 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT WHILE WINDS WILL DIMINISH THIS MORNING...WEST TO SOUTHWEST WINDS WILL INCREASE ACROSS THE MARINE AREA TONIGHT. THIS WILL RESULT IN POTENTIALLY HAZARDOUS CONDITIONS FOR SMALL CRAFT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A MODERATE TO STRONG OFFSHORE FLOW IS EXPECTED ACROSS THE MARINE AREA FRIDAY INTO FRIDAY NIGHT. A SMALL CRAFT ADVISORY MAY BECOME NECESSARY.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 16, 12:27 PM CST | Red Flag Warning | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 5 hr |
Nearby
Small Craft Advisories in Alabama, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.